English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/1778
Share/Impact:
Statistics
logo share SHARE   Add this article to your Mendeley library MendeleyBASE
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:

Title

Median Stable Matching for College Admission

AuthorsKlaus, Bettina; Klijn, Flip
KeywordsMatching
College admissions problem
Stability
Fairness
Issue Date16-Feb-2006
SeriesUFAE and IAE Working Papers
632.04
AbstractWe give a simple and concise proof that so-called generalized median stable matchings are well-defined stable matchings for college admissions problems. Furthermore, we discuss the fairness properties of median stable matchings and conclude with two illustrative examples of college admissions markets, the lattices of stable matchings, and the corresponding generalized median stable matchings
DescriptionTrabajo publicado como artículo en International Journal of Game Theory 34(1): 1-11 (2006).-- http://dx.doi.org/10.1007/s00182-006-0009-6
URIhttp://hdl.handle.net/10261/1778
Appears in Collections:(IAE) Informes y documentos de trabajo
Files in This Item:
File Description SizeFormat 
63204.pdf198,66 kBAdobe PDFThumbnail
View/Open
Show full item record
Review this work
 


WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.